Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child has constipation taking fever medicines, no changes in diet. Can I give him dolculax suppository?

hi doctor :) my 1yr & 4 month old baby had taken suppository for fever last tuesday and wednesday. then just this thursday & friday he had hard small bowels. yesterday oday and the tried to push but nothing came out. im quiet worried because its been 2 days since he pooped. and nothing has changed on his eating habits. pls help. was this caused by the suppository for fever??? should i go ahead and give him a dolculax suppository for infant? 5mg?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Dear mae.delante Will you please let me know what suppository you have given
the child for fever? I am unable to comment with out knowing the name. I think
instead of Dulcolux suppository use glycerol suppository for infant and give Docusol
paeditric oral soln(12.5mgm/5ml) 5mls three times daily. Give the baby extra
fluid i.e.boiled an cooled water frequently. kindest regards Dr.S.K.Mukherjee
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor